Advanced search
1 file | 1.20 MB Add to list

Parametric uncertainty quantification using polynomial chaos expansions applied to a wet friction clutch model

Author
Organization

Downloads

  • Parametric Uncertainty Quantification Using Polyno 1 .pdf
    • full text (Published version)
    • |
    • open access
    • |
    • PDF
    • |
    • 1.20 MB

Citation

Please use this url to cite or link to this publication:

MLA
Tod, Georges, et al. “Parametric Uncertainty Quantification Using Polynomial Chaos Expansions Applied to a Wet Friction Clutch Model.” INTERNATIONAL JOURNAL OF MODELING AND OPTIMIZATION, vol. 9, no. 4, IACSIT Press, 2019, pp. 185–91.
APA
Tod, G., De Groote, W., Lefebvre, T., De Geeter, N., Depraetere, B., & Crevecoeur, G. (2019). Parametric uncertainty quantification using polynomial chaos expansions applied to a wet friction clutch model. INTERNATIONAL JOURNAL OF MODELING AND OPTIMIZATION, 9(4), 185–191.
Chicago author-date
Tod, Georges, Wannes De Groote, Tom Lefebvre, Nele De Geeter, Bruno Depraetere, and Guillaume Crevecoeur. 2019. “Parametric Uncertainty Quantification Using Polynomial Chaos Expansions Applied to a Wet Friction Clutch Model.” INTERNATIONAL JOURNAL OF MODELING AND OPTIMIZATION 9 (4): 185–91.
Chicago author-date (all authors)
Tod, Georges, Wannes De Groote, Tom Lefebvre, Nele De Geeter, Bruno Depraetere, and Guillaume Crevecoeur. 2019. “Parametric Uncertainty Quantification Using Polynomial Chaos Expansions Applied to a Wet Friction Clutch Model.” INTERNATIONAL JOURNAL OF MODELING AND OPTIMIZATION 9 (4): 185–191.
Vancouver
1.
Tod G, De Groote W, Lefebvre T, De Geeter N, Depraetere B, Crevecoeur G. Parametric uncertainty quantification using polynomial chaos expansions applied to a wet friction clutch model. INTERNATIONAL JOURNAL OF MODELING AND OPTIMIZATION. 2019;9(4):185–91.
IEEE
[1]
G. Tod, W. De Groote, T. Lefebvre, N. De Geeter, B. Depraetere, and G. Crevecoeur, “Parametric uncertainty quantification using polynomial chaos expansions applied to a wet friction clutch model,” INTERNATIONAL JOURNAL OF MODELING AND OPTIMIZATION, vol. 9, no. 4, pp. 185–191, 2019.
@article{8621695,
  author       = {Tod, Georges and De Groote, Wannes and Lefebvre, Tom and De Geeter, Nele and Depraetere, Bruno and Crevecoeur, Guillaume},
  issn         = {2010-3697},
  journal      = {INTERNATIONAL JOURNAL OF MODELING AND OPTIMIZATION},
  language     = {eng},
  number       = {4},
  pages        = {185--191},
  publisher    = {IACSIT Press},
  title        = {Parametric uncertainty quantification using polynomial chaos expansions applied to a wet friction clutch model},
  url          = {http://dx.doi.org/10.7763/IJMO.2019.V9.706},
  volume       = {9},
  year         = {2019},
}

Altmetric
View in Altmetric